# SDR COMA9960192

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 601R930043
- Condition: Failed
- Location: Te Flaps
- Part time: 3,316 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING RETRACTED FLAPS TO 30 DEGREES, FLAPS INDICATED 30 DEGREES BUT FLAP CAUTION MESSAGE APPEARED.  COMPLIED WITH EO 27-045 AD EO 27-046 AD.  REMOVED AND REPLACED FLAP HANDLE.
